# SDR VNAA2010120900002

- Difficulty date: December 3, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 16,556 hours, 17,128 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE CABIN NOT PRESSURIZING AFTER TAKEOFF FROM CLT.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED A PRESSURIZATION CHECK OF THE AIRCRAFT USING THE AIRCRAFT MAINTENANCE MANUAL.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
